JournalsprimsVol. 12, No. 99pp. 113–121

On Continuation of Regular Solutions of Linear Partial Differential Equations

  • Akira Kaneko

    University of Tokyo, Japan
On Continuation of Regular Solutions of Linear Partial Differential Equations cover
Download PDF

Abstract

Here we briefly introduce the speaker's recent works on continuation of regular solutions of linear partial differential equations with real analytic coefficients. The method of argument is deeply concerned with the non-characteristic boundary value problem for hyperfunction solutions. First we intuitively compare this new method with the old one which owes much to Grusin [2] and was employed in the case of constant coefficients. Then we give results on hyperfunction boundary value problem as our main tool. Finally we give the main results and prospects on continuation of real analytic solutions.

Cite this article

Akira Kaneko, On Continuation of Regular Solutions of Linear Partial Differential Equations. Publ. Res. Inst. Math. Sci. 12 (1976), no. 99, pp. 113–121

DOI 10.2977/PRIMS/1195196600